# SDR 96FDEA01269

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 1123) FLOORBEAM CORRODED UPPER CHORD STA 400, LBL 32-41 (MAIN CARGO).  CORRECTIVE ACTION:  REMOVED DAMAGED SECTION OF UPPER CHORD.  INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8, FIG 3.
